MathSciNet Relay Station
MathSciNet bibliographic data
MR1823864 32J25 (32S35)
Pardon, William; Stern, Mark Pure Hodge structure on the $L_2$-cohomology of varieties with isolated singularities. J. Reine Angew. Math. 533 (2001), 55–80.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement